# SDR QXEA2012062300523

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK NR 14 HAS AREAS OF WEAR AND CORROSION BETWEEN STA 570 AND 612.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
